MathSciNet Relay Station
MathSciNet bibliographic data
MR1879307 (2002j:46078) 46L40 (47B10)
Amosov, G. G. Approximation modulo $s\sb 2$ of isometric operators and cocyclic conjugacy of endomorphisms of the CAR algebra. (Russian) Fundam. Prikl. Mat. 7 (2001), no. 3, 925–930.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement